# SDR DALA2021021700922

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CORROSION FLOOR BEAM -Y953 BTW FR12 TO FR14 IN PASSENGER CABIN SSI 531172-01-2.  CORRECTIVE ACTION: REPLACED FLOOR BEAM AND FASTENERS LOCATED -Y953 BTW FR11 TO FR18 IN PASSENGER CABIN AS PER A330 SRM 51-42 AND 51-72.
